×

zbMATH — the first resource for mathematics

An addendum on ”Robust control of robots by the computed torque method”. (English) Zbl 0779.93072
Summary: We reinterprete and improve recent results on robust control of robots [ibid. 16, No. 1, 25-32 (1991; Zbl 0737.93052)] by the computed method. The methods and ideas used are inspired by ‘passivity based’ control methods for robot manipulators and lead to a significant increase in freedom of controller implementation, thereby providing more flexibility to the designer of robot control systems.
MSC:
93C85 Automated systems (robots, etc.) in control theory
70Q05 Control of mechanical systems
93B35 Sensitivity (robustness)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berghuis, H.; Löhnberg, P.; Nijmeijer, H., Adaptive ‘PD+’ control of rigid robot manipulators, ()
[2] Craig, J.J., Introduction to robotics — mechanics and control, (1986), Addison-Wesley Reading, MA · Zbl 0711.68103
[3] Luh, J.Y.S.; Walker, M.W.; Paul, R.P.C., Resolved acceleration control of mechanical manipulators, IEEE trans. automat. control, 25, 468-474, (1980) · Zbl 0436.93026
[4] Ortega, R.; Spong, M.W., Adaptive motion control of rigid robots: a tutorial, Automatica, 25, 877-888, (1989) · Zbl 0695.93064
[5] Paden, B.; Panja, R., Globally asymptotically stable ‘PD+’ controller for robot manipulators, Internat. J. control, 47, 1697-1712, (1988) · Zbl 0649.93052
[6] Qu, Z.; Dorsey, J.F.; Zhang, X.; Dawson, D.M., Robust control of robots by the computed torque method, Systems control lett., 16, 25-32, (1991) · Zbl 0737.93052
[7] Sadegh, N.; Horowitz, R., Stability and robustness analysis of a class of adaptive controllers for robotic manipulators, Internat. J. robotics res., 9, 74-92, (1990)
[8] Slotine, J.-J.E.; Li, W., On the adaptive control of robot manipulators, Internat. J. robotics res., 6, 49-59, (1987)
[9] Spong, M.W.; Ortega, R.; Kelly, R., Comments on “adaptive manipulator control: A case study”, IEEE trans. automat. control, 35, 761-762, (1990) · Zbl 0800.93654
[10] Wen, J.T.; Bayard, D.S., New class of control laws for robotic manipulators: non-adaptive case, Internat. J. control, 47, 1364-1386, (1988)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.